# SDR HEEA979183

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302023
- Condition: Spalled
- Location: M/R Gr Box
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING EXCESSIVE SPALLING. REPLACED WITH NEW BEARING.
